# SDR SWAA2024071188500

- Difficulty date: May 21, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Deteriorated
- Location: Zn 800 Door
- Component: Assit Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ASSIT HANDLE ON FWD ENTRY DOORWAY LINNING AT GALLEY AREA (2EA) 2024-345413<[01] REPLACED NUT ASSISTANT HANDLE ON FWD ENTRY DOORWAY LINNING AT GALLEY AREA (2EA) IAW SOPM-20-50-01 REV.38 AND DWG 411A2600-4B REV.A SHEET 2;[02] REPLACED NUT ASSISTANT HANDLE ON FWD ENTRY DOORWAY LINNING AT GALLEY AREA (2EA) IAW SOPM-20-50-01 REV.38 AND DWG 411A2600-4B REV.A SHEET 2
